# SDR UALA2009040700991

- Difficulty date: April 6, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 53,376 hours, 10,589 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80172424
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 1E FWD EEL LIGHT INOP.  REPLACED HARNESS, OPS CHECK OK.
